MathSciNet Relay Station
MathSciNet bibliographic data
MR1999930 35B25 (35Q40 58E50)
Han, Jongmin Asymptotic limit for condensate solutions in the abelian Chern-Simons Higgs model. II. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3827–3832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement